MathSciNet Relay Station
MathSciNet bibliographic data
MR1069095 68Q75 (60J10 68Q15 68Q45)
Dwork, Cynthia; Stockmeyer, Larry A time complexity gap for two-way probabilistic finite-state automata. SIAM J. Comput. 19 (1990), no. 6, 1011–1023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement